It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by ellen on March 05, 2000 at 09:27:23:

In Reply to: Weight Loss in Dilantin and Neurontin?? posted by Megan on December 13, 1999 at 21:57:11:

: I am currently on 300 mg. of Neurontin 3 times a day and 200 mg. of Dilantin in the morning and 100 mg. at night. I have lost a lot of weight since I have started taking the drugs. Is that a side effect of these drugs or am I just not eating enough? hehe :)
: I know that a side effect of Depakote is rapid weight gain so I am confused about the weight side effects of these meds. Can anyone help?
I haven't lost weight, I've gained a 'ton'.

: Thank you....I wish you all well!


Follow Ups

All times are GMT -7. The time now is 01:06 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!